- -

Classical operators on weighted Banach spaces of entire functions

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Classical operators on weighted Banach spaces of entire functions

Mostrar el registro completo del ítem

Beltrán Meneu, MJ.; Bonet Solves, JA.; Fernández Rosell, MC. (2013). Classical operators on weighted Banach spaces of entire functions. Proceedings of the American Mathematical Society. 141(12):4293-4303. doi:10.1090/S0002-9939-2013-11685-0.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/40549

Ficheros en el ítem

Metadatos del ítem

Título: Classical operators on weighted Banach spaces of entire functions
Autor:
Entidad UPV: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Fecha difusión:
Resumen:
We study the operators of differentiation and of integration and the Hardy operator on weighted Banach spaces of entire functions. We estimate the norm of the operators, study the spectrum, and analyze when they are ...[+]
Palabras clave: Weighted Banach spaces , Differentiation operator , Integration operator , Mean ergodic operators , Hypecyclic operators
Derechos de uso: Reserva de todos los derechos
Fuente:
Proceedings of the American Mathematical Society. (issn: 0002-9939 ) (eissn: 1088-6826 )
DOI: 10.1090/S0002-9939-2013-11685-0
Editorial:
American Mathematical Society
Versión del editor: http://dx.doi.org/10.1090/S0002-9939-2013-11685-0
Descripción: First published in [Proceedings of American Mathematical Society in: volume 141 (2013), issue 12, pages 4293-4303], published by the American Mathematical Society," http://dx.doi.org/10.1090/S0002-9939-2013-11685-0 -See more at: http://www.ams.org/publications/journals/journal-faq
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem